RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Talalian, F A

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:284
Abstract pages:408
Full texts:206
References:27

http://www.mathnet.ru/eng/person8354
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/215222

Publications in Math-Net.Ru
1995
1. F. A. Talalian, “A multidimensional analogue of a theorem of F. Riesz”, Mat. Sb., 186:9 (1995),  135–146  mathnet  mathscinet  zmath; Sb. Math., 186:9 (1995), 1363–1374  isi
1972
2. F. A. Talalyan, “Rearrangements of series in a Hilbert space”, Mat. Zametki, 12:3 (1972),  275–280  mathnet  mathscinet  zmath; Math. Notes, 12:3 (1972), 599–602
1971
3. F. A. Talalian, “Limiting functions of series of functions”, Mat. Zametki, 10:1 (1971),  25–32  mathnet  mathscinet  zmath; Math. Notes, 10:1 (1971), 439–443

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020